# SDR DALA2019111306626

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,138 hours, 24,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SEAT EMER. LIGHT AT 19A INOP. RELAMPED 19D EMER. LIGHT, OPS CHECKS NO GOOD. FOUND ELECTRICAL CONNECTOR UNDER SEAT DISCONNECTED. RECONNECTED PLUG. LIGHT OPS CHECKS GOOD.
